MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404251
Medical Device Problem Codes Nonstandard Device (1420); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number 72404156.Serial number n/a.Batch/lot number 591203006.Model/catalog description reservoir 100 ml pc/iz.Unique identifier (udi) # (b)(4).Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The cylinders were microscopically inspected and tested for leaks.The first cylinder had tool marks and a hole in the proximal end at the kink resistant tubing (krt) junction from sharp instrument.The first cylinder had wear at fold in the proximal end and distal end of the cylinder.The first cylinder had a leak from sharp instrument damage in the proximal end of the cylinder at the krt junction.The second cylinder had wear at fold in the proximal end and middle of the cylinder.No leaks were found in the second cylinder.The ms pump was microscopically inspected, leak and functionally tested.The pump kink resistant tubing (krt) were worn to the filament and had scaling.No leaks were found in the pump.The pump did not pass the inflation test 1.The reservoir was microscopically inspected, ante tested for leaks.The reservoir had a hole on the reservoir adapter strain relief from sharp instrument damage.No leaks were found in the reservoir.Based on the information available and analysis results, no allegation was reported against the returned device; however, the ms pump not passing the inflation test 1 could affect the product performance.The sharp instrument damage to the first cylinder most likely occurred during the explant surgery and is considered a secondary failure.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of mechanical malfunction (leaks, incomplete inflation/deflation, kinking) was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that the patient underwent an inflatable penile prosthesis (ipp) surgery due to unspecified reasons; however, upon analysis of the returned components, multiple device issues were identified.No additional information was reported.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24618804
Report Number2124215-2026-14647
Device Sequence Number21242641
Product Code JCW
UDI-Device Identifier00878953003597
UDI-Public(01)00878953003597(17)110429(10)594543001
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/29/2011
Device Model Number72404251
Device Catalogue Number72404251
Device Lot Number594543001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient SexMale